# SDR 29GA93932062212

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 33,884 hours, 43,556 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1123A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 4037 FLL/FLL AFTER TAKEOFF AND WITH LANDING GEAR UP THE THREE GREEN LIGHTS WERE ILLUMINATED.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR HANDLE, OPERATIONAL CHECK NORMAL.
